Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 4, NWS Birmingham, AL

January 21, 2017Lowndes County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 21, 2017, 7:24 AM CST for Lowndes County, Montgomery County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 7:24 AM CST (13:24 UTC)
Expired
Jan 21, 2017, 8:15 AM CST
In force
51 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lowndes County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 59 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 3:56 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

574 
WUUS54 KBMX 211324
SVRBMX
ALC085-101-211415-
/O.NEW.KBMX.SV.W.0004.170121T1324Z-170121T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
724 AM CST SAT JAN 21 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Eastern Lowndes County in south central Alabama...
  Montgomery County in south central Alabama...

* Until 815 AM CST

* At 724 AM CST, severe thunderstorms were located along a line
  extending from near Cantelous to 6 miles northeast of Hayneville to
  near Lowndes County Airport, moving east at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Montgomery, Fort Deposit, Hayneville, Meadville, Pike Road,
  Coosada, Boylston, Waugh, Alabama State University, Woodcrest,
  Ramer, Snowdoun, Lagoon Park, Lowndes County Airport, Dublin,
  Sellers, Montgomery Riverwalk Stadium, Grady, Montgomery Zoo and
  Strata.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 AM CST for south
central, southeastern, east central Alabama.

LAT...LON 3223 8658 3237 8656 3234 8652 3241 8646
      3243 8635 3241 8631 3249 8631 3250 8624
      3243 8619 3242 8603 3234 8599 3228 8592
      3225 8600 3197 8600 3196 8630 3205 8631
      3205 8641 3204 8640 3196 8641 3196 8672
TIME...MOT...LOC 1324Z 256DEG 47KT 3236 8650 3224 8649 3199 8664 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
3 follow-up statements
907 
WWUS54 KBMX 211333
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
733 AM CST SAT JAN 21 2017

ALC085-101-211415-
/O.CON.KBMX.SV.W.0004.000000T0000Z-170121T1415Z/
Lowndes AL-Montgomery AL-
733 AM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CST
FOR SOUTHEASTERN LOWNDES AND MONTGOMERY COUNTIES...

At 733 AM CST, severe thunderstorms were located along a line
extending from Hunter to Hope Hull to near Lowndes County Airport,
moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Montgomery, Fort Deposit, Meadville, Pike Road, Coosada, Mount Meigs,
Dannelly Field, Auburn University In Montgomery, Logan, Boylston,
Waugh, Alabama State University, Woodcrest, Bob Woodruff Lake, Gunter
Air Force Base, Ramer, Snowdoun, Pintlala, Lagoon Park and Lowndes
County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 AM CST for south
central, southeastern, east central Alabama.

LAT...LON 3196 8660 3225 8646 3241 8645 3243 8635
      3241 8631 3248 8631 3250 8624 3249 8624
      3243 8619 3242 8603 3234 8599 3228 8592
      3225 8600 3197 8600 3196 8630 3205 8631
      3205 8641 3204 8640 3196 8641
TIME...MOT...LOC 1333Z 255DEG 47KT 3241 8638 3226 8638 3195 8656 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
046 
WWUS54 KBMX 211346
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
746 AM CST SAT JAN 21 2017

ALC085-211356-
/O.CAN.KBMX.SV.W.0004.000000T0000Z-170121T1415Z/
Lowndes AL-
746 AM CST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOWNDES COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 AM CST for south
central, southeastern and east central Alabama.

LAT...LON 3205 8631 3205 8641 3209 8641 3228 8629
      3250 8626 3249 8624 3243 8619 3243 8614
      3242 8612 3242 8609 3241 8605 3242 8603
      3234 8599 3228 8592 3227 8598 3225 8600
      3197 8600 3196 8630
TIME...MOT...LOC 1346Z 256DEG 47KT 3245 8619 3230 8619 3199 8637 

$$

ALC101-211415-
/O.CON.KBMX.SV.W.0004.000000T0000Z-170121T1415Z/
Montgomery AL-
746 AM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CST
FOR MONTGOMERY COUNTY...

At 746 AM CST, severe thunderstorms were located along a line
extending from near Blue Ridge to Montgomery to near Naftel, moving
east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Montgomery, Meadville, Pike Road, Mount Meigs, Auburn University In
Montgomery, Waugh, Gunter Air Force Base, Ramer, Snowdoun, Lagoon
Park, Davenport, Eastdale Mall, Dublin, Sellers, Grady, Pinedale,
Naftel, Strata, Sprague and Pine Level.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 AM CST for south
central, southeastern and east central Alabama.

LAT...LON 3205 8631 3205 8641 3209 8641 3228 8629
      3250 8626 3249 8624 3243 8619 3243 8614
      3242 8612 3242 8609 3241 8605 3242 8603
      3234 8599 3228 8592 3227 8598 3225 8600
      3197 8600 3196 8630
TIME...MOT...LOC 1346Z 256DEG 47KT 3245 8619 3230 8619 3199 8637 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
179 
WWUS54 KBMX 211355
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
755 AM CST SAT JAN 21 2017

ALC101-211415-
/O.CON.KBMX.SV.W.0004.000000T0000Z-170121T1415Z/
Montgomery AL-
755 AM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CST
FOR MONTGOMERY COUNTY...

At 755 AM CST, severe thunderstorms were located along a line
extending from near Emerald Mountain to near Waugh to near Naftel,
moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Eastern Montgomery, Meadville, Pike Road, Mount Meigs, Auburn
University In Montgomery, Sellers, Waugh, Grady, Ramer, Naftel,
Strata, Dublin, Sprague, Pine Level, Lapine, Brassell, Barachias,
Currys, Cecil and Carters Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 AM CST for south
central, southeastern and east central Alabama.

LAT...LON 3205 8636 3236 8617 3249 8624 3243 8619
      3243 8614 3242 8612 3242 8609 3241 8605
      3242 8603 3234 8599 3228 8592 3227 8598
      3225 8600 3197 8600 3196 8630 3205 8631
TIME...MOT...LOC 1355Z 256DEG 47KT 3248 8607 3233 8607 3202 8625 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 5:45 AM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Jan 21, 5:45 AM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
545 AM CST Sat Jan 21 2017

.UPDATE...
For 12Z Aviation.

&&

.DISCUSSION...

Low-level moisture advection is rapidly occurring across the
forecast area with dew points in the low 60s in many locations
and many mid 60s across southern Alabama and Mississippi.
Widespread convection across Mississippi and Louisiana continues
with a mix of supercells and line segments. Many rotating cells
have already been observed as well as hail cores. The main part of
the activity will will move into the forecast area around 10-11Z.
Will have to watch some additional activity lifting northward
across southwest AL which may arrive a bit before then. We will be
launching a special sounding at 9Z to sample the environment,
though some modifications to the surface temperatures/dew point
will have to be made to best analyze the severe potential matching
the conditions further southwest. The JAN 6Z sounding indicated
very impressive mid-level lapse rates of 7.8 C/km while the 6Z LIX
sounding is most representative of the environment. Not much
change in forecast thinking with tornadoes, large hail, and
damaging winds expected with this activity this morning. The
primary/elevated threat will be south of I-20. Will have to keep
an eye on instability trends after sunrise for areas south of I-85
as a strong tornado may be possible there around mid-morning.

This round will push east of the forecast area by noon, and the
afternoon will be dry as some lower dew points briefly mix down.
Round 2 is still on track mainly after 11 PM tonight through 6 AM
Sunday morning as another strong upper-level jet streak rounds
the base of the trough. Guidance now indicates another shortwave
ejecting out of the Southern Plains low this evening, with
additional thunderstorms developing across Arkansas/Louisiana and
moving northeastward across Mississippi and into our northwest
counties after 11 PM. Guidance now indicates a meso-low developing
over Arkansas ahead of the main surface low over Oklahoma, and a
pre- frontal trough features extending southeastward serving as a
focus for convection and also causing slight backing of the
surface winds. While the strongest low-level jet is still expected
to be across our southeast counties, guidance has come in stronger
with the LLJ areawide and especially with the meso-low feature.
Therefore some changes have been made to the impact graphics and
forecast. First, with stronger low-level shear there will be the
potential for isolated tornadoes areawide, with the highest chance
still being in the elevated threat area in the far southeast.
Also, CAMs are in good agreement on a line of convection moving
across our northwest counties in a cold core type setup. This
convection will be capable of producing large hail of golf ball
size or higher, damaging winds, and the potential for tornadoes.
With guidance indicating two favored areas for convection tonight,
one across the northwest and one across the southeast, two
elevated threat areas will be included in the impact graphics. A
relative minimum in convective coverage is expected in between,
but even in these areas a limited threat of hail, damaging winds,
and at least a brief tornado will be possible given the low-level
shear and instability present for any isolated convection that
develops.

32/Davis

&&

.AVIATION...
12Z TAF Discussion.

Main problems with the aviation forecast today will be timing out
the storms during the morning hours. Expect strong to severe
storms through the morning, especially for MGM and TOI terminals.
Frequent lightning and gusty winds can be expected locally with
storms. Reduced VIS during heavy rain will also be an issue.
This morning's FG has slowly been mixed out thanks to the
rainfall.
For now, expect MVFR conditions overall, with IFR possible in and
around heavier storms. Wouldn't be surprised to see locally lower
VIS if a strong storm moves over any of the terminals, but
confidence in that is too low to mention in TAF.
By the afternoon, most guidance has conditions improving with the
stronger storms moving out of Central AL.

25/Owen

&&

.FIRE WEATHER...

Strong to severe storms can be expected Saturday and Sunday,
along with periods of heavy rainfall. Rainfall amounts through
Sunday will average 1 to 2 inches.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  55  63  45  53 /  80  70  80  70  20
Anniston    71  57  65  46  53 /  90  70  80  70  20
Birmingham  69  57  64  46  54 /  80  70  80  60  20
Tuscaloosa  71  56  65  46  56 /  80  70  80  50  20
Calera      70  57  64  46  55 /  80  70  80  60  20
Auburn      70  60  67  48  56 / 100  70  80  50  20
Montgomery  74  59  68  47  58 / 100  70  80  50  20
Troy        73  58  69  47  59 / 100  70  70  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jan 21, 4:13 AM CST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 AM CST SAT JAN 21 2017

ALZ011>015-017>050-221315-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
413 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

SEVERAL ROUNDS OF SEVERE WEATHER ARE POSSIBLE ACROSS THE AREA
TODAY AND TONIGHT. THE FIRST ROUND OF SEVERE STORMS WILL BE MAINLY
CONFINED TO AREAS SOUTH OF I-20, AND LASTING THROUGH NOON. THE
SECOND ROUND OF STORMS WILL MOVE ACROSS THE AREA BETWEEN MIDNIGHT
AND 6 AM SUNDAY. ALL MODES OF SEVERE WEATHER ARE POSSIBLE
INCLUDING DAMAGING STRAIGHT LINE WINDS, LARGE HAIL, AND TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jan 21, 3:52 AM CST, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
352 AM CST SAT JAN 21 2017

ALZ040-042-211030-
Dallas AL-Lowndes AL-
352 AM CST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR LOWNDES AND DALLAS COUNTIES UNTIL
430 AM CST...

At 352 AM CST, Doppler radar was tracking a strong thunderstorm near
Belknap, or 16 miles west of Mosses, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Selma, Valley Grande, Mosses, Hayneville, Selmont-West Selmont, White
Hall, Gordonville, Orrville, Lowndesboro, Benton, Bogue Chitto,
Memorial Stadium, Burnsville, Marion Junction, Paul M Grist State
Park, Dallas County Horse Arena, Dallas Lake, Old Cahaba Park,
Dannelly Reservoir and Gardner Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3205 8686 3205 8718 3214 8725 3221 8737
      3248 8731 3249 8711 3260 8704 3273 8702
      3266 8702 3266 8692 3231 8682 3231 8681
      3239 8678 3240 8673 3236 8671 3241 8662
      3236 8660 3234 8651 3196 8662 3196 8686
TIME...MOT...LOC 0952Z 212DEG 27KT 3212 8695

32/Davis
Local storm report, Jan 21, 6:21 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
621 AM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 AM     TSTM WND DMG     PUTNAM                  32.02N 88.03W
01/21/2017                   MARENGO            AL   PUBLIC

            TREES REPORTED DOWN NEAR PUTNAM BAPTIST
            CHURCH. POSSIBLE TORNADO.

&&

NWS BIRMINGHAM AL
IRIS SYSTEM
Local storm report, Jan 21, 6:28 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 AM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     TSTM WND DMG     2 NNE DIXONS MILL       32.08N 87.78W
01/21/2017                   MARENGO            AL   PUBLIC

            DAMAGE REPORTED TO A HOME JUST SOUTH OF
            OCTAGON IN MARENGO COUNTY. TREES DOWN.
            BRICKS FROM EXTERIOR IN SHOWER. VIA SOCIAL
            MEDIA.

&&

GGOGGINS
Local storm report, Jan 21, 6:29 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 AM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     TSTM WND DMG     2 NNE DIXONS MILL       32.08N 87.78W
01/21/2017                   MARENGO            AL   PUBLIC

            DAMAGE REPORTED TO A HOME JUST SOUTH OF
            OCTAGON IN MARENGO COUNTY. TREES DOWN.
            BRICKS FROM EXTERIOR IN SHOWER. POSSIBLE
            TORNADO. VIA SOCIAL MEDIA.

&&

GGOGGINS
Local storm report, Jan 21, 6:48 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 AM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     TSTM WND DMG     1 ESE MILLER            32.15N 87.77W
01/21/2017                   MARENGO            AL   PUBLIC

            DAMAGE REPORTED TO A HOME JUST SOUTH OF
            OCTAGON IN MARENGO COUNTY AT THE
            INTERSECTION OF HUMMINGBIRD LN AND PILLIE
            RD. TREES DOWN. BRICKS FROM EXTERIOR IN
            SHOWER. POSSIBLE TORNADO. VIA SOCIAL MEDIA,
            NEW LSR ISSUED TO ADD SPECIFIC LOCATION.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:52 AM CSTSpecial Weather StatementBMXDallas, Lowndes38 min
Jan 21, 4:19 AM CSTSevere Thunderstorm WarningBMXLowndes41 min
Jan 21, 5:21 AM CSTTornado WarningBMXMarengo54 min
Jan 21, 7:02 AM CSTTornado WarningBMXAutauga, Lowndes43 min
Jan 21, 7:37 AM CSTSevere Thunderstorm WarningBMXElmore38 min
Jan 21, 7:50 AM CSTAreal Flood AdvisoryBMXAutauga, Elmore, Lowndes, Montgomery3 hr
Jan 21, 7:52 AM CSTTornado WarningBMXElmore38 min
Jan 21, 7:58 AM CSTTornado WarningBMXElmore32 min
Jan 21, 8:07 AM CSTSevere Thunderstorm WarningBMXCoosa23 min
Jan 21, 8:22 AM CSTTornado WarningBMXCoosa, Elmore, Lee, Macon, Tallapoosa53 min
Jan 21, 8:41 AM CSTTornado WarningBMXChambers, Lee, Macon47 min
Jan 21, 8:47 AM CSTSevere Thunderstorm WarningBMXPike43 min
Jan 21, 8:58 AM CSTTornado WarningBMXPike47 min
Jan 21, 9:23 AM CSTTornado WarningBMXBarbour52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.